# SDR ASAA0210280

- Difficulty date: November 4, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 654796636
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND NR 2 ENGINE COWL AT NACELLE STATION 165, CHAFFED.  REMOVED AND REPLACED NR 2 ENGINE OUTBOARD COWL 12TH RIB IAW SRM.
